Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Constant burping, tightness in breast bone, headaches. On pantoprazole and probiotics. What can help in relief?

I am on 40 mg of pantoprazole a day and I take a probiotic. I have almost constant burping, feeling of tightness in my breast bone and a stomach that does not stop sounding like it is creaking. I have also been experiencing mild headaches lately. Had an endoscopy two years ago and nothing was found. Went to ER several months ago for chest pain and was told it was reflux; same thing my GI says. How come meds aren't giving me relief? What more can be done?
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
General & Family Physician 's  Response
Hi friend..
Welcome to Health Care Magic..

The symptom of feeling tightness in chest and constant burping indicates indigestion of foos substances ..
I would recomend Mucaine gel 10ml after food thrice daily will help you along with pantoprzole 40mg to reduce symptoms.
Avoid caffine related products and have a balanced diet to recover faster to normal life.

Hope this information helps you to have healthy life.
Thanks and Take Care.
Answered: Fri, 11 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor